# SDR SWIA2019051545875

- Difficulty date: April 2, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE'S LOWER SEAL STRIKER IS CHAFED ON THE OUTBOARD LIP EDGE AT MULTIPLE LOCATIONS, AND HAS CORROSION ALONG THE INBOARD EDGE. (C-CHECK) RO: 05/13/2019 REMOVED AND REPLACED WITH NEW SERVICEABLE LOWER SEAL STRIKER IAW SRM. LEAK CHECK GOOD.
